MathSciNet Relay Station
MathSciNet bibliographic data
MR1154479 47N99 (47H30 49K20 73E05)
Chernorutskiĭ, V. V.; Krasnoselʹskiĭ, M. A. Hysteresis systems with variable characteristics. Nonlinear Anal. 18 (1992), no. 6, 543–557.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement